Alert archive / Nevada / Flash Flood Warnings in 2025

Flash Flood Warning 31, NWS Las Vegas, NV

June 5, 2025Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Jun 5, 2025, 3:13 PM PDT for Clark County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2025, 3:13 PM PDT (22:13 UTC)
Expired
Jun 5, 2025, 6:15 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 99 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:30 PM PDTFLASH FLOOD3 S Coyote Springs, NVReport of significant flooding at US 93 at MM 70-80 in Clark County . Road is completely flooded and impassable with rocks and debris. Traffic is at a standstill in both directions. NHP responding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2025-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2025-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
2264 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

906 
WGUS55 KVEF 052213
FFWVEF
NVC003-060115-
/O.NEW.KVEF.FF.W.0031.250605T2213Z-250606T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
313 PM PDT Thu Jun 5 2025

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Northeastern Clark County in southern Nevada...

* Until 615 PM PDT.

* At 313 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Moapa Town, Overton, Moapa Valley, Sr 168 Mile Marker 21, Valley 
  Of Fire, Logandale, Coyote Springs, Overton Beach, Echo Bay 
  Campground, Echo Bay and Hayford Pk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3684 11517 3684 11456 3668 11437 3645 11434
      3625 11439 3636 11502 3647 11514 3658 11525

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JCS
3 follow-up statements
234 
WGUS75 KVEF 052247
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
347 PM PDT Thu Jun 5 2025

NVC003-060115-
/O.CON.KVEF.FF.W.0031.000000T0000Z-250606T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
347 PM PDT Thu Jun 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT THIS 
EVENING FOR NORTHEASTERN CLARK COUNTY...

At 347 PM PDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Moapa Town, Overton, Moapa Valley, Sr 168 Mile Marker 21, Valley 
  Of Fire, Logandale, Coyote Springs, Overton Beach, Echo Bay 
  Campground, Echo Bay and Hayford Pk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3684 11517 3684 11456 3668 11437 3645 11434
      3625 11439 3636 11502 3647 11514 3658 11525

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JCS
833 
WGUS75 KVEF 052350
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
450 PM PDT Thu Jun 5 2025

NVC003-060115-
/O.CON.KVEF.FF.W.0031.000000T0000Z-250606T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
450 PM PDT Thu Jun 5 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM PDT THIS 
EVENING FOR NORTHEASTERN CLARK COUNTY...

At 450 PM PDT, Lincoln County Sheriff's Office reports that US93 
between mile markers 70 and 80 in Clark County is impassable due to 
flood water. Between 0.75 and 1.5 inches of rain have fallen. 
Additional rainfall amounts up to 0.5 inches are possible in the 
warned area.

HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  Moapa Town, Overton, Moapa Valley, Sr 168 Mile Marker 21, Valley 
  Of Fire, Logandale, Coyote Springs, Overton Beach, Echo Bay 
  Campground, Echo Bay and Hayford Pk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3684 11517 3684 11456 3668 11437 3645 11434
      3625 11439 3636 11502 3647 11514 3658 11525

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JP
063 
WGUS75 KVEF 060110
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
610 PM PDT Thu Jun 5 2025

NVC003-060120-
/O.EXP.KVEF.FF.W.0031.000000T0000Z-250606T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
610 PM PDT Thu Jun 5 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 615 PM PDT THIS EVENING FOR 
NORTHEASTERN CLARK COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 3684 11517 3684 11456 3668 11437 3645 11434
      3625 11439 3636 11502 3647 11514 3658 11525

$$

JP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 12:09 PM PDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 5, 12:09 PM PDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1209 PM PDT Thu Jun 5 2025

.SYNOPSIS...Isolated-to-scattered showers and thunderstorms are
expected across southern Nevada and northwest Arizona this afternoon
with lesser chances in southeastern California. Gusty outflow winds,
frequent lightning, small hail, and moderate-to-heavy rain will be
threats with any storms that develop. Additional weaker storms are
possible tomorrow. Things will begin to dry out and heat up as we
head into the weekend.

&&

.SHORT TERM...Today through Friday.

An elongated positively tilted 500 mb trough will move east through
the forecast area today. Increased vorticity advection combined with
plentiful moisture (PWATs 100 to 200 percent of average) and daytime
surface heating has already led to thunderstorm development over
Mohave County and parts of southern Nevada as of 12 PM PDT. The
strongest storms over far southern Clark County feature cloud tops
above 30,000 feet and are producing heavy rainfall and frequent
lightning. Hail and strong outflow winds are possible with any
storms today, but weaker shear should result in smaller hail
compared to earlier this week. Guidance shows storms becoming more
numerous through the day as instability increases with surface
heating. Convection should taper off tonight as surface heating ends
and atmospheric instability is exhausted by storm activity.

Although moisture and instability decrease tomorrow, there should be
enough left for some isolated storm development in the afternoon.
SBCAPE values fall to 500 J/kg or less with PWATs still around 200
percent in some areas. Storm activity will primarily be over high
terrain where lift is the greatest. Outside of storms, temperatures
return to near average temperatures for early June, which for Las
Vegas means highs in the mid 90s.

.LONG TERM...Saturday through Wednesday.

A return to more typical early June hot and dry conditions is on
tap for southern Nevada, southeastern California and northwestern
Arizona starting this weekend. Ensemble guidance and cluster
analyses remain in good agreement regarding a strengthening ridge
over the region, which will facilitate a decrease in moisture and
gradually warming temperatures, warming to well above normal
Sunday through at least Tuesday. Fairly widespread highs in the
90s and lower 100s are expected Sunday through Tuesday, with
Monday and Tuesday looking to be the hottest days of the forecast.
Along with the warming temperatures will be increasing HeatRisk,
with "Major" HeatRisk returning to Death Valley and the Lower
Colorado River Valley on Saturday, gradually expanding across
other lower elevations through early next week, with "Extreme"
HeatRisk possible for the lowest Valleys Monday and Tuesday.
Thereafter, ensemble members begin to diverge, with some
indications that a weak trough may try to undercut the ridge
heading into midweek, but with little in the way of moisture, this
trough would have little impact other than tempering the hot
temperatures by a couple of degrees, and producing some breezy
conditions. Stay tuned.

&&

.AVIATION...For Harry Reid...For the 18Z Forecast
Package...Convection will develop today and is expected to be more
widespread than yesterday and may impact all terminals.
Thunderstorms in and around the valley could produce gusty erratic
winds with gusts over 30KT, especially between 20Z and 02Z. In
addition- storms today could produce lightning, small hail, moderate
to heavy that could reduce visibility to 6sm, and CIGs to 8000ft.
Outside of convection influence, southeast winds are expected this
afternoon around 8KT with intermittent gusts to around 15KT.

Precipitation will diminish after 03Z this evening. Winds may be
erratic for a few hours after thunderstorms end depending on how
outflow impact the valley this afternoon, but diurnal winds trends
with light winds speeds are expected to set up by 08Z at the latest.
Light winds following typical trends will then persist through the
rest of the TAF period. On Friday, isolated showers and
thunderstorms may develop after 20Z but the chance for convection
and convective impacts is much lower on Friday compared to today. It
is less likely that gusty outflows will impact the valley on Friday
with the most likely scenario being light diurnal wind trends
continuing through the afternoon.

For the rest of southern Nevada, northwest Arizona and southeast
California...For the 18Z Forecast Package...Scattered showers and
thunderstorms will develop this afternoon in Clark, Lincoln, and
northern Mohave counties, as well as in the Sierra. Convection today
could produce erratic wind gusts over 30KT, moderate to heavy rain,
reduced visibility due to heavy rain or blowing dust, lightning, and
CIGS below 10kft. Precipitation will diminish after 03Z, with dry
conditions expected across the region by 08Z. After a dry night,
additional showers and thunderstorms should develop after 18Z on
Friday in southern Nevada and western Arizona, however convection on
Friday will be less widespread and less likely to produce impacts
compared to today.

Outside of convective influence, expected south to southwest winds
around 10KT to develop this afternoon across the region with the
strongest winds expected in the Colorado River Valley where gusts up
to 20KT are likely. Winds will diminish after sunset with typical
light wind patterns expected tonight and Friday.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

SHORT TERM...Meltzer
LONG TERM...Phillipson
AVIATION...Nickerson

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Jun 5, 1:33 PM PDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
133 PM PDT Thu Jun 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     Rain             6 ENE Mountain Pass     35.51N 115.43W
06/05/2025  U0.00 Inch       San Bernardino     CA   Law Enforcement

            Solo vehicle rollover into the center divide
            of Interstate 15 during heavy rain.

&&

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:09 AM PDTSevere Thunderstorm WarningVEFClark66 min
Jun 5, 11:35 AM PDTFlash Flood Warning Considerable damage threatVEFClark4 hr
Jun 5, 12:15 PM PDTSevere Thunderstorm WarningVEFClark60 min
Jun 5, 1:33 PM PDTFlash Flood Warning Considerable damage threatVEFLincoln5 hr
Jun 5, 2:16 PM PDTAreal Flood AdvisoryVEFClark3 hr
Jun 5, 2:20 PM PDTSevere Thunderstorm WarningVEFClark40 min
Jun 5, 2:59 PM PDTSevere Thunderstorm WarningVEFClark61 min
Jun 5, 3:09 PM PDTSevere Thunderstorm WarningVEFClark51 min

Nearby

Flash Flood Warnings in Nevada, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.